# SDR SWAA2022040556445

- Difficulty date: December 12, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 53,887 hours, 31,825 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR WEB O/B BRACKET CRACK / RAR REAR WEB O/B BRACKET IAW SRM 51-40-01 NO FURTHER DEFECTS NOTED
